Feet and the prevention of complications.

By Richknowbody Latest Reply 2011-07-28 15:03:19 -0500
Started 2011-07-28 13:22:46 -0500

Tingling in my feet and loss of sensation has pushed me to go to the Animas pump. I will be receiving it by Fedex tomorrow.

What are some other methods to prevent complications from lower circulation.

My last visit to my Doctor, I asked about my cholesterol numbers, He didn't give me the actual numbers but he said the first number was perfect, looking on the report he found the other number and said it was perfect.

Any other ideas on slowing the long term effects?

4 replies

jayabee52 2011-07-28 14:31:47 -0500 Report

I can not think of anything besides keeping your BG numbers in the normal range to delay complications of diabetes.

I pray that your pump will be effective for you in keeping your BGs good.


Richknowbody 2011-07-28 15:03:19 -0500 Report

My cholesterol numbers are good according to my doctor. So the pump is the only thing I can think of to improve it.
I do have times when I have a reading of lets say 185 for my BG, and I am reluctant to take a shot to correct. But with the pump I will be able to do that.

GabbyPA 2011-07-28 14:23:29 -0500 Report

Tingling in my feet is what made me test. I had asked my podiatrist about it, but he said it was a reaction to my surgery. Boy, was I glad that I tested. Keeping levels in a good range help a lot. Here is some expert info from our Health Center on Foot Care. http://www.diabeticconnect.com/health-center/documents/487-diabetes-taking-care-of-your-feet?direct=true